# SDR AALA20180104010

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 2,744 hours, 1,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOW PRESSURE. SERVICED THE DOOR BOTTLE IAW 52-10-00.
